RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Berzin'sh, Aivars A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:89
Abstract pages:136
Full texts:45
References:19

http://www.mathnet.ru/eng/person25323
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272455

Publications in Math-Net.Ru
1982
1. A. A. Berzin'sh, “On a $p$-adic analogue of Tate height”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  899–908  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 201–210
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020